MAUDE Adverse Event Report: DEPUY SYNTHES SPINE X-MESH ALT LG 0 DEG 28-38MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

DEPUY SYNTHES SPINE X-MESH ALT LG 0 DEG 28-38MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 188902028
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Spinal Column Injury (2081); Not Applicable (3189)
Date of Event 12/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Cage collapsed post-op when we looked at film next day.Patient consequence? :yes.Patient consequence description:longer anesthesia, longer surgery.Action taken for procedure:compressed posterior elements and re-aligned patient cage.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.

Brand Name
X-MESH ALT LG 0 DEG 28-38MM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7157653
Report Number1526439-2018-50002
Device Sequence Number1017628
Product Code MQP
UDI-Device Identifier10705034159928
UDI-Public10705034159928
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number188902028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR